International Journal of Statistics and Applied Mathematics
2018, Vol. 3, Issue 1, Part A
A study on generalized invexity in separable Hilbert spaceAuthor(s):
In this paper, it will be shown that two of the main results of Fan seem invalid, and the remaining ones can be proved under any separable Hilbert space, rather than Rn. In addition, some further results are established, which provide some other characterizations for generalized invexity and generalized monotonicity under separable Hilbert spaces.Pages: 24-30 | Views: 543 | Downloads: 15Download Full Article: Click Here
How to cite this article:
V Sindhu. A study on generalized invexity in separable Hilbert space. International Journal of Statistics and Applied Mathematics. 2018; 3(1): 24-30.